Alert archive / California / Special Weather Statements in 2023

Special Weather Statement, NWS San Francisco Bay Area, CA

January 10, 2023Contra Costa County, California

NWS San Francisco Bay Area, CA issued this special weather statement at Jan 10, 2023, 10:21 AM PST for Contra Costa County, California. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2023, 10:21 AM PST (18:21 UTC)
Expired
Jan 10, 2023, 10:45 AM PST
In force
24 min
Issued by
NWS San Francisco Bay Area, CA
Hail
0.25 in
Wind
50

County Contra Costa County, CA

The radar

The Sacramento radar (KDAX), 77 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 6.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2023-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2023-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WWUS86 KMTR 101821
SPSMTR

Special Weather Statement
National Weather Service San Francisco CA
1021 AM PST Tue Jan 10 2023
 
CAZ508-510-515-101845-
East Bay Interior Valleys CA-East Bay Hills CA-
San Francisco Bay Shoreline CA-
1021 AM PST Tue Jan 10 2023

...A strong thunderstorm will impact portions of northwestern Alameda
and northwestern Contra Costa Counties through 1045 AM PST...

At 1021 AM PST, Doppler radar was tracking a strong thunderstorm over
Berkeley, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Oakland, Concord, Berkeley, Richmond, Antioch, Alameda, Walnut Creek,
Pittsburg, Martinez, Pleasant Hill, San Pablo, Lafayette, El Cerrito,
Hercules, Albany, Pinole, Orinda, Moraga, Clayton and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3805 12195 3804 12190 3797 12183 3776 12226
      3781 12234 3784 12230 3786 12230 3787 12232
      3788 12231 3790 12232 3791 12235 3789 12235
      3791 12239 3793 12238 3806 12225 3805 12219
      3802 12215 3806 12203
TIME...MOT...LOC 1821Z 234DEG 34KT 3787 12228 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

VMT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this special weather statement went out at Jan 10, 9:25 AM PST, 56 minutes earlier.

Area forecast discussion, Jan 10, 9:25 AM PST, 56 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
925 AM PST Tue Jan 10 2023

.SYNOPSIS...Scattered showers and thunderstorms will continue
across the region today, before gradually tapering off this
evening. These thunderstorms will be capable of producing brief
heavy rain, small hail, and gusty winds. Another round of rain
and gusty winds appears on tap for Wednesday, then drier
conditions as we head into the latter part of the week.

&&

.DISCUSSION...As of 09:00 AM PST Tuesday....Current satellite and
local reports are showing scattered convective storms around the
Monterey Bay area and San Mateo Coast. Small hail, lightning, and
gusty outflow winds have been seen with these storms. Modest
instability will linger through the afternoon today as cooler air
aloft persists, keeping chances for scattered thunderstorms through
the late afternoon hours for most of the area. Most recent CAM
models are showing scattered convection to end over the central
coast this evening, but a few runs do keep storm chances around
the North Bay and SF Bay Area through midnight tonight. These
storms will be intermittent and moving fairly quickly to the
east/southeast, however soils are very saturated and creeks/rivers
flowing so make sure to keep an eye on where the rain does fall.
Light snowfall will also be possible over the Santa Lucias with
these storms, as this morning KOAK sounding shows snow levels down
to 5200ft with continue to fall this morning to around 4000ft -
4500ft. Any accumulation will be light. Near term hydro concerns
remain: Pajaro and Russian are in Monitor and Salinas at Spreckles
remains in warning. Looking ahead, more rain looks likely for
early Wednesday morning, starting to move into the North Bay and
SF around 6 AM. The main focus of this moisture will still looks
to be in the North Bay. We will have more on amounts with this
afternoons forecast package.

&&

.PREVIOUS DISCUSSION...As of 03:45 AM PST Tuesday....The very
brief break in weather has quickly come to an end on the night
shift. KMUX radar showed a line of showers and thunderstorms
racing through the coastal waters and and ultimately inland. (Side
note:KMUX is offline again.) This line of precip is associated
with a fast moving front. The dynamics associated with the front
are somewhat impressive for CA standards. SPC continues to
advertise a marginal risk for severe storms with these passing
thunderstorms. Have already had reports of lightning, gusty winds,
small hail, and heavy rain as these storms moved onshore/farther
inland. Additionally, KSFO gusted to 60 kt. The storm motion is
also impressive with 40-50 kt for a few of the stronger cells. The
fast motion will help to mitigate big flooding concerns, but
intense rain and ponding/minor flooding are possible. Given the
overall speed of the line of storms they'll likely be moving east
of the Bay Area and Central Coast by

The chance for showers and thunderstorms won't completely end once
this line moves through. A colder unstable airmass will accompany
the trailing upper level trough. Showers and thunderstorms will
be possible through out the day Tuesday. Same hazards apply for
any developed cells: small hail, gusty winds, heavy rain, and
lightning. Snow levels do drop too allowing for a mix of snow
above 4,000 feet. Not expect much in the way of accumulation.

Near term hydro concerns: Pajaro and Russian are now in Monitor
and Salinas at Spreckles remains in warning.

Wednesday had previously looked more like a "break in the weather"
day, but latest model guidance says other wise. Another low
pressure system moving through the Pac NW will steer a moisture
plume toward NorCal. A few showers return late Tuesday
night/early Wednesday, but a the bigger push of moisture arrives
during the day. The main focus of said moisture looks to be over
the North Bay. AR guidance has decent IVT values putting it in the
weak category. Additionally, the plumes extends all of the way
back to HI. Definitely some pineapple express characteristics to
it. Rainfall amounts will vary from less than 0.25" interior
Monterey, 0.25-0.75" Bay Area/Santa Cruz, and 1-3" North Bay.
Needless, this additional rainfall will likely cause some
additional flooding concerns, especially the North Bay.

Thursday looks to be the drier for most of the forecast area as
the moisture plume shifts/lifts north. Showers are still possible
over the North Bay, but south of the Golden Gate is trending
drier.

The moisture plume to the north finally does sag south and move
through bringing more widespread showers Friday and over the
weekend. By no means is it like the previous AR, but any
additional precip could lead to another round of flooding
concerns.

In addition to precip concerns for the rest of the week wind will
remain breezy to gusty at times. Concern will be additional trees
coming down.

Simply put, the storm door remains propped open.

&&

.AVIATION...As of 4:50 AM Tuesday...For the 12Z TAFs. Gusty
southerly winds persist across the area after a strong line of
thunderstorms went through earlier this morning. The environment
remains unstable, so isolated showers and chance for thunderstorms
continues through the day today. In moments of heavier rainfall,
MVFR conditions will prevail. Southerly winds will remain strong
through the morning into the early afternoon. Winds will diminish
slightly in the afternoon and veer southwesterly. Winds ramp back
up and shift southeasterly yet again later tonight ahead of
another weather system, which will bring another round of rain,
gusty winds, and LLWS to the area. This next round of rain arrives
early Wednesday morning.

Vicinity of SFO...Strong southeasterly winds expected for the next
few hours. Winds will shift SW after 14z and remain gusty through
17z. Airport Weather Warning is currently in effect until 18z due
to strong wind gusts up to 40 knots. Winds taper off slightly this
afternoon. Likely will see on and off again showers throughout
the day, heavy at times, which will warrant MVFR visbys. Chance of
a thunderstorm or two is possible through the day today. Winds
shift back SE this evening ahead of the next weather system, which
will bring another round of rain, gusty SE winds, and LLWS
overnight into Wednesday.

SFO Bridge Approach...Similar to SFO.

Monterey Bay...Southerly winds are starting to taper off but will
remain breezy at around 10-15 knots through the day today. On and
off shower activity expected today as well with a potential for a
thunderstorm or two. SE winds will increase again this evening,
becoming gusty. LLWS and rain expected ahead of another incoming
system.

&&

.MARINE...As of 08:59 AM PST Tuesday...Strong westerly winds
with gale force gusts continue through the afternoon, with showers
and isolated thunderstorms. Any thunderstorms over the waters
could bring erratic and gusty winds as well as small hail. Gales
will be possible Wednesday and Thursday as well. Large hazardous
seas continue through the week, with a larger swell arriving
Friday.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...Flood Watch...CAZ006-502>506-508>510-512>518-528>530
             High Surf Warning...CAZ006-505-509-529-530
             Wind Advisory...CAZ006-502>506-508>510-512>518-528>530
             Flash Flood Watch...CAZ517-528-530
             GLW...SF Bay until 3 PM
             GLW...Pt Arena to Pt Reyes 0-10 nm until 3 PM
             SCA...Mry Bay
             SCA...Pt Reyes to Pigeon Pt 0-10 nm
             SCA...Pigeon Pt to Pt Pinos 0-10 nm
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             GLW...Pt Arena to Pigeon Pt 10-60 nm

&&

PUBLIC FORECAST: Dhuyvetter / MM
AVIATION: McCorkle
MARINE: Lorber

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

In the hours before

Special weather statement, Jan 10, 9:49 AM PST, 32 minutes before
Special Weather Statement
National Weather Service San Francisco CA
949 AM PST Tue Jan 10 2023

CAZ510-515-101815-
East Bay Interior Valleys CA-East Bay Hills CA-
949 AM PST Tue Jan 10 2023

...A strong thunderstorm will impact portions of central Contra Costa
County through 1015 AM PST...

At 948 AM PST, Doppler radar was tracking a strong thunderstorm over
Pleasant Hill, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oakland, Concord, Richmond, Antioch, Walnut Creek, Pittsburg,
Danville, Martinez, Oakley, Pleasant Hill, Lafayette, Brentwood,
Orinda, Moraga, Clayton, West Pittsburg, West Pittsburg Cdp, Moraga
Town, Alamo and Clyde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3800 12161 3779 12208 3780 12212 3779 12215
      3794 12229 3803 12216 3802 12214 3806 12203
      3804 12188 3806 12185 3802 12184 3802 12175
      3801 12170 3802 12168 3803 12170 3803 12173
      3807 12168
TIME...MOT...LOC 1748Z 238DEG 33KT 3793 12210

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

VMT
Local storm report, Jan 10, 9:59 AM PST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
959 AM PST TUE JAN 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     FLOOD            4 NE SAN FRANCISCO      37.81N 122.37W
01/10/2023                   SAN FRANCISCO      CA   LAW ENFORCEMENT

            ROADWAY FLOODING, 1-2 FEET OF WATER.

&&
Local storm report, Jan 10, 10:05 AM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1005 AM PST TUE JAN 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     TSTM WND DMG     3 N SCOTTS VALLEY       37.09N 122.00W
01/10/2023                   SANTA CRUZ         CA   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN, 2 INCHES
            OF MUD ACROSS ROAD.

&&

AC
Special weather statement, Jan 10, 10:11 AM PST, 10 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1011 AM PST Tue Jan 10 2023

CAZ510-515-101845-
East Bay Interior Valleys CA-East Bay Hills CA-
1011 AM PST Tue Jan 10 2023

...Strong thunderstorms will impact portions of east central Alameda
and eastern Contra Costa Counties through 1045 AM PST...

At 1011 AM PST, Doppler radar was tracking strong thunderstorms along
a line extending from Pittsburg to Livermore. Movement was east at 40
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Concord, Antioch, Livermore, Pleasanton, Pittsburg, Dublin, Danville,
Oakley, Brentwood, Discovery Bay, Clayton, Byron, Knightsen, West
Pittsburg, Blackhawk-Camino Tassajara, Blackhawk, West Pittsburg Cdp,
Clyde, Alamo and Sunol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3810 12158 3804 12158 3802 12156 3801 12158
      3786 12158 3785 12154 3770 12156 3764 12184
      3805 12204 3804 12188 3806 12185 3802 12184
      3801 12170 3802 12168 3803 12173 3809 12167
TIME...MOT...LOC 1811Z 256DEG 35KT 3803 12192 3769 12178

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

VMT
Special weather statement, Jan 10, 10:21 AM PST, 0 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1021 AM PST Tue Jan 10 2023

CAZ508-510-515-101845-
East Bay Interior Valleys CA-East Bay Hills CA-
San Francisco Bay Shoreline CA-
1021 AM PST Tue Jan 10 2023

...A strong thunderstorm will impact portions of northwestern Alameda
and northwestern Contra Costa Counties through 1045 AM PST...

At 1021 AM PST, Doppler radar was tracking a strong thunderstorm over
Berkeley, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oakland, Concord, Berkeley, Richmond, Antioch, Alameda, Walnut Creek,
Pittsburg, Martinez, Pleasant Hill, San Pablo, Lafayette, El Cerrito,
Hercules, Albany, Pinole, Orinda, Moraga, Clayton and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3805 12195 3804 12190 3797 12183 3776 12226
      3781 12234 3784 12230 3786 12230 3787 12232
      3788 12231 3790 12232 3791 12235 3789 12235
      3791 12239 3793 12238 3806 12225 3805 12219
      3802 12215 3806 12203
TIME...MOT...LOC 1821Z 234DEG 34KT 3787 12228

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

VMT
Special weather statement, Jan 10, 10:21 AM PST, 0 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1021 AM PST Tue Jan 10 2023

CAZ508-510-514-515-101900-
East Bay Interior Valleys CA-East Bay Hills CA-
San Francisco Bay Shoreline CA-Eastern Santa Clara Hills CA-
1021 AM PST Tue Jan 10 2023

...A strong thunderstorm will impact portions of southeastern Alameda
and north central Santa Clara Counties through 1100 AM PST...

At 1021 AM PST, Doppler radar was tracking a strong thunderstorm near
Milpitas, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Jose, Fremont, Santa Clara, Livermore, Pleasanton, Milpitas,
Newark and Sunol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3747 12148 3746 12147 3742 12184 3743 12186
      3745 12185 3741 12199 3746 12201 3747 12199
      3748 12201 3755 12203 3775 12156 3754 12156
      3753 12154 3752 12150 3751 12150 3749 12147
TIME...MOT...LOC 1821Z 253DEG 26KT 3749 12191

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SPM

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 12:17 AM PSTSpecial Marine WarningMTR28 min
Jan 10, 12:55 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more3 hr
Jan 10, 12:59 AM PSTSpecial Marine WarningMTR31 min
Jan 10, 1:28 AM PSTSpecial Marine WarningMTR32 min
Jan 10, 1:57 AM PSTSpecial Weather StatementMTRSan Mateo18 min
Jan 10, 2:03 AM PSTSpecial Marine WarningMTR12 min
Jan 10, 2:17 AM PSTSpecial Weather StatementMTRAlameda, Contra Costa, Napa28 min
Jan 10, 2:21 AM PSTSpecial Weather StatementMTRSan Benito, Santa Clara, Santa Cruz24 min
Jan 10, 2:50 AM PSTSpecial Weather StatementMTRAlameda10 min
Jan 10, 5:20 AM PSTSpecial Weather StatementMTRSonoma25 min
Jan 10, 5:51 AM PSTSpecial Weather StatementMTRSan Mateo24 min
Jan 10, 5:55 AM PSTSpecial Marine WarningMTR20 min
Jan 10, 6:13 AM PSTSpecial Weather StatementMTRContra Costa32 min
Jan 10, 6:17 AM PSTSpecial Marine WarningMTR28 min
Jan 10, 6:31 AM PSTRiver Flood WarningMTRMonterey36 hr
Jan 10, 6:38 AM PSTSpecial Marine WarningMTR37 min
Jan 10, 6:39 AM PSTSpecial Marine WarningMTR36 min
Jan 10, 6:41 AM PSTSpecial Marine WarningMTR34 min
Jan 10, 6:45 AM PSTSpecial Weather StatementMTRContra Costa15 min
Jan 10, 6:56 AM PSTSpecial Weather StatementMTRSanta Clara34 min
Jan 10, 6:59 AM PSTSpecial Marine WarningMTR16 min
Jan 10, 7:02 AM PSTSpecial Weather StatementMTRMarin43 min
Jan 10, 7:07 AM PSTSpecial Weather StatementMTRAlameda, Contra Costa38 min
Jan 10, 7:08 AM PSTSpecial Weather StatementMTRSan Mateo, Santa Cruz22 min
Jan 10, 7:28 AM PSTSpecial Marine WarningMTR47 min
Jan 10, 7:30 AM PSTSpecial Marine WarningMTR45 min
Jan 10, 7:44 AM PSTSpecial Weather StatementMTRAlameda31 min
Jan 10, 7:50 AM PSTSpecial Marine WarningMTR25 min
Jan 10, 7:53 AM PSTSpecial Weather StatementMTRMarin37 min
Jan 10, 7:55 AM PSTSpecial Weather StatementMTRAlameda, San Mateo35 min
Jan 10, 8:09 AM PSTSpecial Weather StatementMTRSanta Clara36 min
Jan 10, 8:18 AM PSTSpecial Weather StatementMTRSanta Cruz27 min
Jan 10, 8:23 AM PSTSpecial Weather StatementMTRMarin37 min
Jan 10, 8:28 AM PSTSpecial Marine WarningMTR32 min
Jan 10, 8:30 AM PSTSpecial Weather StatementMTRAlameda30 min
Jan 10, 8:34 AM PSTSpecial Weather StatementMTRAlameda26 min
Jan 10, 8:50 AM PSTSpecial Weather StatementMTRContra Costa25 min
Jan 10, 8:55 AM PSTSmall Craft AdvisoryMTR3 days
Jan 10, 9:04 AM PSTSpecial Weather StatementMTRSanta Clara26 min
Jan 10, 9:14 AM PSTSpecial Weather StatementMTRContra Costa31 min
Jan 10, 9:23 AM PSTSpecial Weather StatementMTRMonterey37 min
Jan 10, 9:38 AM PSTSpecial Weather StatementMTRAlameda37 min
Jan 10, 9:43 AM PSTSpecial Weather StatementMTRSan Mateo47 min
Jan 10, 9:49 AM PSTSpecial Weather StatementMTRContra Costa26 min
Jan 10, 10:11 AM PSTSpecial Weather StatementMTRContra Costa34 min
Jan 10, 10:21 AM PSTSpecial Weather StatementMTRAlameda39 min
Jan 10, 10:43 AM PSTSpecial Marine WarningMTR62 min
Jan 10, 10:54 AM PSTSpecial Weather StatementMTRMonterey, San Benito36 min
Jan 10, 11:20 AM PSTSpecial Weather StatementMTRSan Mateo40 min
Jan 10, 11:29 AM PSTSpecial Marine WarningMTR61 min
Jan 10, 11:36 AM PSTSpecial Weather StatementMTRContra Costa39 min
Jan 10, 11:37 AM PSTSpecial Weather StatementMTRSonoma38 min
Jan 10, 11:44 AM PSTSpecial Weather StatementMTRMarin46 min
Jan 10, 11:56 AM PSTSpecial Weather StatementMTRSan Mateo34 min
Jan 10, 11:59 AM PSTSpecial Marine WarningMTR31 min
Jan 10, 12:11 PM PSTAreal Flood WarningMTRCity and County of San Francisco, San Mateo3 hr
Jan 10, 12:19 PM PSTFlash Flood Warning Considerable damage threatMTRCity and County of San Francisco, San Mateo85 min
Jan 10, 12:19 PM PSTSpecial Weather StatementMTRContra Costa41 min
Jan 10, 12:25 PM PSTSpecial Marine WarningMTR35 min
Jan 10, 12:26 PM PSTAreal Flood WarningMTRAlameda, Contra Costa3 hr
Jan 10, 12:37 PM PSTSpecial Weather StatementMTRContra Costa38 min
Jan 10, 12:49 PM PSTAreal Flood WarningMTRMarin3 hr
Jan 10, 12:58 PM PSTSpecial Weather StatementMTRContra Costa, Marin62 min
Jan 10, 1:08 PM PSTSpecial Marine WarningMTR37 min
Jan 10, 1:09 PM PSTSpecial Weather StatementMTRContra Costa36 min
Jan 10, 1:11 PM PSTFlash Flood Warning Considerable damage threatMTRMonterey6 hr
Jan 10, 1:41 PM PSTSpecial Marine WarningMTR49 min
Jan 10, 2:00 PM PSTSpecial Weather StatementMTRMarin45 min
Jan 10, 2:02 PM PSTSpecial Marine WarningMTR43 min
Jan 10, 2:36 PM PSTSpecial Weather StatementMTRContra Costa24 min
Jan 10, 2:38 PM PSTSpecial Marine WarningMTR37 min
Jan 10, 2:57 PM PSTSpecial Weather StatementMTRContra Costa33 min
Jan 10, 3:03 PM PSTSpecial Weather StatementMTRContra Costa57 min
Jan 10, 3:16 PM PSTSpecial Weather StatementMTRContra Costa29 min
Jan 10, 3:57 PM PSTSpecial Weather StatementMTRSonoma33 min
Jan 10, 3:58 PM PSTSmall Craft AdvisoryMTR29 hr

Nearby

Special Weather Statements in California, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.